I had a fall at work in 2013 which subsequently lead to an operation to remove the meniscus from my left knee, because I had a sever limp since the fall it has aggravated my right hip causing sever pain in my right leg ,I was prescribed Co-codamol 30/500 along with paracetamol ,but found the Co-codamol was making me constipated ,so my doctor then prescribed tramadol along with paracetamol 2 of each to be taken up to 4 time daily,i stopped taking the tramadol recently and cut down paracetamol to 2 tabs twice daily,i have had headaches ,coughing ,sneezing bouts,restlessness at night unable to sleep,is this normal ???
You must not stop Tramadol abruptly, it must be done gradually under Dr.´s supervision, otherwise you experience what you are experiencing, withdrawals symptoms.
Hi, tempy! masso is right on the money here. From the literature on tramadol:
"Do not stop using this medicine suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using this medicine."
Glad to see you're calling your doctor!
Best regards, Wildcat
My advice, if your already in withdrawal, which it sounds like you are, continue on it and get off of this stuff. It will ruin your life. I’ve been on it over five years now and I feel hopeless. If I could turn back time I would. Every single day you are on it it will make the hellish nightmare worse to get off of it. It’s not advisable to go cold turkey but if you haven’t lost your mind yet and your functioning then there is hope for you to get off. When you can’t function without it your in trouble and by now you would have already found a way to get back on it. Run! Do not take more!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Sep 2010 • 2 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Updated 3 Sep 2012 • 7 answers
Updated 3 Jul 2013 • 3 answers
Reduceing tramadol from 100 to 50 mg, how long will the side effects go by? and if stopped how long?
Updated 22 Feb 2018 • 4 answers
I have been on tramadol for 3 months and off it for 3 day how long do these horrid side effects end?
Updated 2 Feb 2016 • 7 answers